MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ ES Auxiliary; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ ES Auxiliary; Automated Dispensing Cabinet
Model Number 500001002502
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary drawer 5 was not detected on bus.As per part investigation, it was determined that the complaint was attributed to visual anomalies indicative of fluid ingress detected on the board.However, there were no delays or adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn: (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn: (b)(6) was performed from the date of manufacture, 11-sep-2019 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Part analysis: the reported condition of aux drw 5 device not detected on bus was confirmed by fse and subsequently confirmed in the dchu testing and inspection process.According to work order#: (b)(4) the field service engineer (fse) reported auxiliar drawer 5 not detected.The fse replaced the drawer board and controller board.The operation was verified via inventory application without any issues.During dchu visual inspection: part number: 151622-01: the part was received with no signs of physical damage, missing components, loose components or fluid ingress.Part number 151903-01: the part was received with visual anomalies.During dchu testing: part number: 151622-01: the board was placed on an esd protected surface to analyze it using a dchu lab multimeter.The components of the board were analyzed (diodes, resistance, fuses), no anomalies were found.The board was installed in a dchu test device to perform a hta test.The test showed that the board is functioning as intended.Part number: 151903-01: no testing was necessary due to the observed visual anomalies on the board during visual inspection.The device was in use for treatment purposes as intended per 21 cfr 820.198(d).Root cause: part number: 151622-01: not determined, a complete inspection and functional testing were performed, no faults or irregularities were observed during the evaluation process.Part number: 151903-01: the root cause to the reported failure aux drw 5 device not detected on bus is attributed to the visual anomalies detected on the board, additional functional testing was performed on the drawer controller board, no faults or irregularities were observed during the evaluation process.

Brand Name
BD Pyxis¿ MedStation¿ ES Auxiliary
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50944382
Report Number2016493-2026-67546
Device Sequence Number10451935
Product Code BRY
UDI-Device Identifier10885403533235
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002502
Device Catalogue Number324
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown